Alert archive / New Jersey / Dense Fog Advisories in 2018

Dense Fog Advisory 3, NWS Philadelphia/Mount Holly

February 19, 20184 states

NWS Philadelphia/Mount Holly issued this dense fog advisory at Feb 19, 2018, 11:00 PM EST for 4 states. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2018, 11:00 PM EST (04:00 UTC)
Expired
Feb 20, 2018, 10:00 AM EST
In force
11 hr
Issued by
NWS Philadelphia/Mount Holly
All 34 counties

Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 68 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 4.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2018-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2018-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

494 
WWUS71 KPHI 200400
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
1100 PM EST Mon Feb 19 2018

DEZ001-MDZ008-012-NJZ001-007>010-012-013-015>019-PAZ054-055-
060>062-070-071-101>106-201500-
/O.NEW.KPHI.FG.Y.0003.180220T0400Z-180220T1500Z/
New Castle-Cecil-Kent MD-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Elkton, Chestertown, Newton, 
Washington, Morristown, Flemington, Somerville, New Brunswick, 
Freehold, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, 
Moorestown, Mount Holly, Jim Thorpe, Stroudsburg, Reading, 
Allentown, Bethlehem, Easton, Media, Philadelphia, Honey Brook, 
Oxford, West Chester, Kennett Square, Collegeville, Pottstown, 
Norristown, Lansdale, Chalfont, Perkasie, Morrisville, 
and Doylestown
1100 PM EST Mon Feb 19 2018

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY...

The National Weather Service in Mount Holly has issued a Dense
Fog Advisory, which is in effect until 10 AM EST Tuesday.

* VISIBILITIES...One quarter mile or less at times.

* IMPACTS...Limited visibilities will make travel very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one quarter mile. If driving...slow down...
use your headlights...and leave plenty of distance ahead of you.

&&

$$

DEZ002>004-MDZ015-019-020-NJZ014-020>027-201500-
/O.NEW.KPHI.FG.Y.0003.180220T0800Z-180220T1500Z/
Kent-Inland Sussex-Delaware Beaches-Queen Annes-Talbot-Caroline-
Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
Including the cities of Dover, Georgetown, Rehoboth Beach, 
Centreville, Easton, Denton, Sandy Hook, Jackson, Millville, 
Hammonton, Cape May Court House, Ocean City, Atlantic City, 
Long Beach Island, and Wharton State Forest
1100 PM EST Mon Feb 19 2018

...DENSE FOG ADVISORY IN EFFECT FROM 3 AM TO 10 AM EST TUESDAY...

The National Weather Service in Mount Holly has issued a Dense
Fog Advisory, which is in effect from 3 AM to 10 AM EST Tuesday.

* VISIBILITIES...One quarter mile or less at times.

* IMPACTS...Limited visibilities will make travel very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one quarter mile. If driving...slow down...
use your headlights...and leave plenty of distance ahead of you.

&&

$$
1 follow-up statement
480 
WWUS71 KPHI 201249
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
749 AM EST Tue Feb 20 2018

DEZ002>004-MDZ015-019-020-NJZ014-020>027-201400-
/O.CAN.KPHI.FG.Y.0003.000000T0000Z-180220T1500Z/
Kent-Inland Sussex-Delaware Beaches-Queen Annes-Talbot-Caroline-
Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
Including the cities of Dover, Georgetown, Rehoboth Beach, 
Centreville, Easton, Denton, Sandy Hook, Jackson, Millville, 
Hammonton, Cape May Court House, Ocean City, Atlantic City, 
Long Beach Island, and Wharton State Forest
749 AM EST Tue Feb 20 2018

...DENSE FOG ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Dense Fog Advisory. Some patchy fog is possible through 10 AM, 
particularly along the coast, but visibilities should remain 
above one mile.

$$

DEZ001-MDZ008-012-NJZ001-007>010-012-013-015>019-PAZ054-055-
060>062-070-071-101>106-201500-
/O.CON.KPHI.FG.Y.0003.000000T0000Z-180220T1500Z/
New Castle-Cecil-Kent MD-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Elkton, Chestertown, Newton, 
Washington, Morristown, Flemington, Somerville, New Brunswick, 
Freehold, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, 
Moorestown, Mount Holly, Jim Thorpe, Stroudsburg, Reading, 
Allentown, Bethlehem, Easton, Media, Philadelphia, Honey Brook, 
Oxford, West Chester, Kennett Square, Collegeville, Pottstown, 
Norristown, Lansdale, Chalfont, Perkasie, Morrisville, 
and Doylestown
749 AM EST Tue Feb 20 2018

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* VISIBILITIES...One quarter mile or less at times.

* IMPACTS...Limited visibilities will make travel very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one quarter mile. If driving...slow down...
use your headlights...and leave plenty of distance ahead of you.

&&

$$

Franck

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Feb 19, 9:30 PM EST, 1 hour 30 minutes earlier.

Area forecast discussion, Feb 19, 9:30 PM EST, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
930 PM EST Mon Feb 19 2018

.SYNOPSIS...
A warm front approaches tonight and lifts through the region
Tuesday morning. Bermuda high pressure is then in control
through Wednesday. Low pressure develops ahead of a cold front
and moves through the region Wednesday night. A series of low
pressure systems will then impact the Northeast and Mid-Atlantic
through the upcoming weekend and into the start of the new
week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Rain has largely cleared the forecast area with low clouds
overspreading the region and fog developing. Light flow combined
with the warmer air moving in has allowed for some patchy dense
fog to develop, especially in the valleys. Some drizzle may
continue through the night. Somewhat low confid, with regards to
when the periods of drizzle and rain will develop / end, so a
rather broad brush was used with the fcst attm.

Temperatures has slowly risen a couple of degrees over the past
couple of hours and may slowly rise a bit more toward morning.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
The warm front should be north of the area Tuesday as low
pressure across the Great Lakes starts to move into Canada. The
steady rains will mostly by done by dawn, but still plenty of
low clouds, fog and some drizzle too. We will keep a chc for
showers near the shore areas during the morning however.
Conditions will improve from SW to NE thru the day as drier air
arrives on a SW flow. Temperatures will climb thru the day, and
readings will reach the upper 60s to low 70s in many areas.
These readings will be reached once the sun return, so any delay
in that, may cause readings to be lower than fcst. Winds will
be mostly SW at around 10 mph.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Bermuda high pressure is in control for much of Wednesday. SW
flow behind the high continues to advect an anomalously warm
airmass into the region as 1000-500 MB thicknesses climb to
around 565 dam and 850 MB temps climb to around 13C. What is
fairly interesting is that the 12Z/19 NAM is similar to the
12Z/19 ECMWF and the 12Z/19 GFS in terms of 1000-500 MB
thicknesses and 850 MB temps, yet the NAM MOS guidance is almost
10 degrees colder than the MAV MOS guidance. Unless there is
widespread fog and stratus across the region, and with SW flow,
that is unlikely, so NAM MOS temps were discounted. Mixed down
from 925 MB, and blended with the MAV MOS. As a result, still
have highs in the upper 60s to low 70s generally north and west
of the Fall Line, and in the mid to upper 70s across southeast
PA, southern NJ, and the Delmarva. Several high temperature
records are likely to be broken.

Meanwhile, a strong cold front will be digging through the
central U.S. Low pressure develops out ahead of that front, and
will nose its way into the region by Wednesday evening, and then
the cold front swings through Wednesday night and becomes
nearly stationary over the Mid-Atlantic. There is not much in
the way of mid-level shortwave energy with the passage of the
front, and strong upper jet will stay well north and west of the
region. Will expect some showers with it, but despite going
from a warm and relatively humid airmass to a closer to seasonal
airmass, not seeing the dynamics to support thunder Wednesday
evening.

With the front nearly stationary to our south and several mid-
level shortwaves approaching from the west, can expect unsettled
weather through the end of the week and even into the weekend.
Although the record level warmth will be gone, temperatures will
generally be above the seasonal norm.

The pattern seems to alternate between the warmer air to the
south and the colder air to the north. If the colder air settles
in, especially north of I-80, that may result in some ice
issues as the warmer air returns Thursday night and Friday
morning. For now, looks like snow, but bears watching.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Widespread IFR/LIFR conditions across the terminals
this evening. periods of VLIFR expected overnight into the early
morning as visibilities drop down to 1/4-1/2SM. Some patchy
rain/drizzle is expected through the night.  Winds mostly S or
SW 5 to 10 knots, becoming light and variable at times. Low-
end LLWS with 35 to 40 knots at 020-025.

Tuesday...LIFR/IFR conditions will continue Tuesday morning with
a very slow improvement expected. Might not start seeing some
MVFR/VFR conditions until late morning/early afternoon. South to
southwest winds will continue, becoming around 10 knots by the
afternoon.

OUTLOOK...

Tuesday night...Fog and stratus with MVFR/IFR conditions
possible. Light south winds. Confidence: Average.

Wednesday...Fog and stratus dissipate in the morning, giving way
to VFR conditions. SW winds 10-15 kt with gusts to 20 kt.
Confidence: Above average.

Wednesday night...Scattered showers and patchy fog possible with
sub-VFR conditions. Winds shift from SW to N around midnight.
Confidence: Average.

Thursday...Sub-VFR conditions possible in scattered showers. NE
winds 10-15 kt. Confidence: Average.

Thursday night...Sub-VFR conditions possible in scattered
showers. Some rain/snow showers possible at KRDG/KABE.
Confidence: Below average.

Friday through Saturday...Sub-VFR conditions in showers.
Confidence: Below average.

&&

.MARINE...
Conditions will remain below SCA criteria tonight and Tuesday.
Winds will be mostly south to southwest through the period with
speeds 5 to 10 knots tonight and 10 to 15 knots Tuesday. Fog
will become an issue as the more humid air arrives across the
cold waters. We'll mention areas of fog in the fcst for now.
There is possibility for MWW and dense fog developing. We'll
hold on that for now.

OUTLOOK...
Tuesday night through Wednesday morning...Sub-SCA conditions.
VSBY restrictions in fog likely.

Wednesday...SW winds 15-20 kt, seas around 4 feet. Morning fog
dissipates.

Wednesday night...Seas around 5 feet early, then subsiding to
3-4 feet. SW winds turning NW late.

Thursday...SCA conditions possible, at least on the ocean
waters.

Friday through Saturday...Sub-SCA conditions anticipated.

&&

.CLIMATE...
Record high temperatures are possible on Tuesday and Wednesday.

Tuesday, February 20:

Atlantic City...70 in 1930

Philadelphia....70 in 1939

Wilmington......71 in 1930

Allentown.......68 in 1930

Trenton.........70 in 1930

Georgetown......68 in 2002

Mount Pocono....59 in 1930

Reading.........72 in 1930

Wednesday, February 21:

Atlantic City...74 in 1930

Philadelphia....72 in 1930

Wilmington......70 in 1953

Allentown.......67 in 1953

Trenton.........70 in 1930

Georgetown......71 in 2014

Mount Pocono....60 in 1930

Reading.........71 in 1930

A record warm minimum temperature may be set for Atlantic City
on Tuesday. The current record is 44 in 1949.

The following are the record warm minimum temperatures for
Wednesday, all which should be exceeded.

ABE 46-1981
ACY 49-1954
PHL 49-2002
ILG 47-2002
RDG 48-1930
TTN 48-2002

The all time February max temps may be approached on Wednesday
at ILG, TTN, GED RDG MPO. All the all time monthly max's are
listed below:

ACY 77 2/25/30
PHL 79 2/25/30
ILG 78 2/24/85
ABE 77 2/24/17
TTN 76 2/25/30
GED 77 2/25/17
RDG 77 2/24/17
MPO 70 2/25/30

Our expectation is that ACY will exceed the previous all time
record rainfall for February, by the end of the weekend. The
record is 6.50 inches in 2010. #2 is 1958 with 5.98 inches.

And...adding only half an inch to PHL and ILG will put both
locations in the top 9 ranking for Feb rainfall.

Have rechecked the monthly projection at PHL and the avg temp
continues at 41.0 or 5.3F above avg which is 8th warmest on
record, if it holds. Add or subtract a degree to the
average/departure and the ranking changes from 3rd to 11th. The
forecast 5.3F departure is ~2f warmer than the current
departure. I'd expect similar for the rest of our area...a bit
less in the north which will have better chances for colder air,
and a bit more warming in the south where the positive
departure as of yesterday was already 5F above normal, heading
for 7+. So all in all it appears we're heading for a top 10
warmest February. Last year was the warmest on record, a
whopping 3+F degrees warmer than our current projection.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...MPS
Near Term...Meola
Short Term...O'Hara
Long Term...MPS
Aviation...Meola/MPS/O'Hara
Marine...MPS/O'Hara
Climate...
Hazardous weather outlook, Feb 19, 3:23 PM EST, 7 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
323 PM EST Mon Feb 19 2018

NJZ001-PAZ054-055-202300-
Sussex-Carbon-Monroe-
323 PM EST Mon Feb 19 2018

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Areas of fog are expected tonight, and fog may become dense.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Areas of fog are expected Tuesday morning and Wednesday morning. The
fog may be dense.

There is a chance of freezing rain Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-070-
071-101>106-202300-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Berks-Lehigh-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
323 PM EST Mon Feb 19 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Areas of fog are expected for tonight. The fog may become dense.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Areas of fog are expected Tuesday morning and Wednesday morning. The
fog may be dense in the early morning hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-202300-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
323 PM EST Mon Feb 19 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

Areas of fog are expected later tonight. It may become a marine
hazard.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Areas of fog are expected Tuesday into early Wednesday. The fog may
become a marine hazard.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MPS

In the hours before

Special weather statement, Feb 19, 6:20 PM EST, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
620 PM EST Mon Feb 19 2018

NJZ001-007>010-PAZ054-055-060>062-101-103-105-200300-
Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-
Lehigh-Northampton-Western Chester-Western Montgomery-Upper Bucks-
Including the cities of Newton, Washington, Morristown,
Flemington, Somerville, Jim Thorpe, Stroudsburg, Reading,
Allentown, Bethlehem, Easton, Honey Brook, Oxford, Collegeville,
Pottstown, Chalfont, and Perkasie
620 PM EST Mon Feb 19 2018

...PATCHY DENSE FOG POSSIBLE THIS EVENING AND OVERNIGHT...

Patchy dense fog is expected to develop north and west of the
Interstate 95 corridor this evening. Visibility below one half
mile will be possible at times. The fog may become more widespread
through the overnight hours.

Drivers are urged to exercise caution for rapidly changing
visibility. Allow extra time to reach your destination, and if you
encounter fog, reduce speed and increase following distance with
the vehicle in front of you.

SFJ
Special weather statement, Feb 19, 9:12 PM EST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
912 PM EST Mon Feb 19 2018

DEZ001-MDZ008-012-015-NJZ001-007>010-012-013-015>019-PAZ054-055-
060>062-070-071-101>106-200900-
New Castle-Cecil-Kent MD-Queen Annes-Sussex-Warren-Morris-
Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem-
Gloucester-Camden-Northwestern Burlington-Carbon-Monroe-Berks-
Lehigh-Northampton-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
Including the cities of Wilmington, Elkton, Chestertown,
Centreville, Newton, Washington, Morristown, Flemington,
Somerville, New Brunswick, Freehold, Trenton, Pennsville,
Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly,
Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Easton,
Media, Philadelphia, Honey Brook, Oxford, West Chester,
Kennett Square, Collegeville, Pottstown, Norristown, Lansdale,
Chalfont, Perkasie, Morrisville, and Doylestown
912 PM EST Mon Feb 19 2018

...PATCHY DENSE FOG OVERNIGHT...

Patchy dense fog is expected to develop along and northwest of the
interstate 95 corridor overnight. Visibility below one half mile
will be possible at times.

Drivers are urged to exercise caution for rapidly changing
visibility. Allow extra time to reach your destination, and if you
encounter fog, reduce speed and increase following distance with
the vehicle in front of you.

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 11:08 PM ESTMarine Dense Fog AdvisoryPHI11 hr
Feb 20, 8:47 AM ESTSmall Craft AdvisoryPHI9 hr
Feb 20, 3:11 PM ESTMarine Dense Fog AdvisoryPHI19 hr

Nearby

Dense Fog Advisories in New Jersey, 2018Dense Fog Advisories in Pennsylvania, 2018Dense Fog Advisories in Maryland, 2018Every dense fog advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.